# SDR UALA2008121506898

- Difficulty date: December 13, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,318 hours, 11,442 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004111
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MULTI MESSAGES FOR BOTH ENGINES, RELATED TO P2T2 AND EECS.  REPLACED EEC'S AND CONTROL ALTERNATOR.  NO FAULTS NOTED.
